# SDR HNAA2012031200684

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 59,188 hours, 65,863 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7003974730
- Part serial: 014394
- Condition: Malfunctioned
- Location: Flt Guidance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRSPEED EXCEEDED 45 DEGREE BANK WITH AUTOPILOT AND FLIGHT DIRECTOR ENGAGED. INDICATED AIRSPEED 180 KTS.  FLAPS AT ZERO.  GEAR UP.  NO FULL FLIGHT CONTROL DEFLECTION.  COULD NOT DUPLICATE.  R & R NR 1 FGC AS PRECAUTION.  OPS CHECKED GOOD IAW MM 20-10-01.
